×

zbMATH — the first resource for mathematics

Generalized Euler integrals and \(A\)-hypergeometric functions. (English) Zbl 0741.33011
In their previous works the authors have introduced a holonomic system of linear differential equations associated to a certain finite set \(A\subset \mathbb{Z}^ n\). They called this system the \(A\)-hypergeometric system, and its solutions the \(A\)-hypergeometric functions. The basis in the space of these functions consisting of series of hypergeometric type has been constructed. In the present paper the authors study integral expressions for these series. The main result is that for any \(A\)- hypergeometric system a complete set of its solutions can be represented as integrals of the form \[ \int\prod_ i P_ i(x_ 1,\dots,x_ k)^{\alpha_ i} x_ 1^{\beta_ 1}\dots x_ k^{\beta_ k} dx_ 1\dots dx_ k, \] where \(P_ i\) are polynomials; the integrals are considered as functions of the coefficients of \(P_ i\). The authors call these integrals generalized Euler integrals. They generalize the classical Euler integral for the Gauss hypergeometric function to the case of several variables.

MSC:
33C70 Other hypergeometric functions and integrals in several variables
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aomoto, K, On the structure of integrals of power products of linear functions, Sci. papers college gen. ed. univ. Tokyo, 27, 49-61, (1977) · Zbl 0384.35045
[2] Bateman, H; Erdelyi, A, ()
[3] Bjork, J.E, Rings of differential operators, () · Zbl 0198.35903
[4] ()
[5] Brylinsky, J.-L, Transformations canoniques et transformation de Fourier, Astérisque, no. 140, (1987)
[6] Gelfand, I.M, A general theory of hypergeometric functions, Doklady akad. nauk SSSR, 288, 14-18, (1986), [In Russian]
[7] Gelfand, I.M; Graev, M.I, A duality theorem for general hypergeometric functions, Doklady akad. nauk SSSR, 289, 19-23, (1986), [In Russian]
[8] Gelfand, I.M; Graev, M.I; Zelevinsky, A.V, Holonomic systems of equations and series of hypergeometric type, Doklady akad. nauk SSSR, 295, 14-19, (1987), [In Russian]
[9] Gelfand, I.M; Zelevinsky, A.V; Kapranov, M.M, Equations of hypergeometric type and Newton polytopes, Doklady akad. nauk SSSR, 300, 529-534, (1988), [In Russian]
[10] Gelfand, I.M; Zelevinsky, A.V; Kapranov, M.M, Hypergeometric functions and toric varieties, Funktsional. anal. i prilozhen., 23, 12-26, (1989), [In Russian]
[11] Gelfand, I.M; Zelevinsky, A.V; Kapranov, M.M, A-discriminants and Cayley-Koszul complexes, Doklady akad. nauk SSSR, 307, 1307-1310, (1989), [In Russian]
[12] Gelfand, I.M; Zelevinsky, A.V; Kapranov, M.M, Discriminants of polynomials in several variables and triangulations of Newton polytopes, Algebra i anal., 2, 1-62, (1990), [In Russian]
[13] Ginsburg, V.A, Characteristic varieties and vanishing cycles, Invent. math., 84, 327-402, (1986) · Zbl 0598.32013
[14] Kashiwara, M, Systems of micro-differential equations, (1983), Birkhäuser Boston · Zbl 0566.32022
[15] {\scM. Kashiwara and P. Shapira}, Microlocal study of sheaves. Astérisque no. 128.
[16] Kouchnirenko, A.G, Polyèdres de Newton et nombres de Milnor, Invent. math., 32, 1-31, (1976) · Zbl 0328.32007
[17] MacPherson, R; Vilonen, K, Elementary constructions of perverse sheaves, Invent. math., 84, 403-435, (1986) · Zbl 0597.18005
[18] Steenrod, N, Homology with local coefficients, Ann. of math., 44, 610-627, (1945) · Zbl 0061.40901
[19] Vasiliev, V.A; Gelfand, I.M; Zelevinsky, A.V, General hypergeometric functions on complex Grassmannians, Funktsional. anal. i prilozhen., 21, 23-38, (1987), [In Russian] · Zbl 0614.33008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.